MedElevator Войти в исследования
← Поиск публикаций

DOI 10.6092/1590-8577/1908

Медицинская библиотека · JOP : Journal of the pancreas · 2013

Chin tremors associated with paroxetine in a patient with pancreatic adenocarcinoma.

John Preethi, McConnell Kathleen, Saif Muhammad Wasif

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

CONTEXT: There have been many cases of medication-induced tremors. We report a patient who developed significant chin tremors after the administration of paroxetine.

CASE REPORT: A 68-year-old Vietnamese female with a past medical history including GIST and pancreatic cancer status post Whipple procedure and six months of adjuvant chemotherapy with gemcitabine presented with symptoms of anxiety for which she was treated with paroxetine. Within 2 weeks she developed chin tremors which resolved after paroxetine was discontinued.

CONCLUSIONS

To our knowledge, this is the first case report of a temporary chin tremor associated with paroxetine. The exact mechanism of this phenomenon is unclear. However, it has been suggested that movement disorders such as chin tremors may be related to elevated serotonin levels causing an inhibition of central dopamine.

Для цитирования: John Preethi, McConnell Kathleen, Saif Muhammad Wasif. Chin tremors associated with paroxetine in a patient with pancreatic adenocarcinoma.. JOP : Journal of the pancreas. 2013. DOI: 10.6092/1590-8577/1908.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.